# SDR AALA202403153669

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 65,475 hours, 27,274 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK IN AFT LEFT HAND OF SECTION 48 JUST AFT OF BS 1138 MEASURING 2 INCHES LENGTH BY 0.063 IN WIDTH AND 0.30 IN DEPTH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
